# SDR DXTA2024011110581

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 6,937 hours, 4,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5663M
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV OVERHEAD LIGHT. LAV EMER LIGHT UNDER TOILET. LAV FLOOR LIGHT. AND REAR BULKHEAD EXIT SIGN ARE ALL INOP IN ARM MODE. IN ON MODE ALL EMER LIGHTS ARE INOP. TRIED TO CHARGE SYSTEM PER NOTE WITH LIGHT SWITCH IN OFF POSITION FOR 30 MINUTES WITH NO CHANGES. REMOVED FAULTY #4 EMERGENCY BATTERY P/N CBS28-1 S/N 5663M AND INSTALLED CUSTOMER SUPPLIED REPAIRED EMERGENCY BATTERY P/N CBS28-1 S/N 4152M. OPS CHECKS GOOD. WORK DONE !AW CE-680A AMM 33-50-06.
